# SDR USAA991415

- Difficulty date: December 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22885
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 950-991
- Part time: 46,288 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND STRINGER REPAIR SKIN CUTOUT 18.25 INCH LENGTH BY 3 INCHES WIDE BY 23.75 INCHES IN LENGTH BY 8 INCHES WIDE CENTER LINE OF STRINGER 27L, BS 950 TO BS 991 SKIN.  INSTALLED DOUBLER AND TRIPLER PER SRM 53-30-3 FIG 6 AND FIG 17.  (M)
